# SDR REXA2013092501989

- Difficulty date: September 25, 2013
- Submitted: October 9, 2013
- Operation: Air carrier
- Aircraft: N917XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15155
- Aircraft time: 14,541 hours, 9,223 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Ground Wire
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT FWD EXTERIOR EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED RT FWD EXTERIOR OVERWING EMERGENCY EXIT LIGHT, INSTALLED GROUND TO GS846 AND REINSTALLED RT FWD EXTERIOR OVERWING EMERGENCY EXIT LIGHT IAW AMM 33-51-15 & WM 33-50-01.  OPS CHECKED GOOD.
